# SDR VTZA990213

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Boot
- Part number: B4024555
- Condition: Separated
- Location: Rt Propeller
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PHL/IAD - FLT 7653 - DURING CLIMB AT 0940 HOURS, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT PROP MAT DEPARTED AIRCRAFT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED DE-ICE BOOT ON RT PROP, OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
